Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Ben Ayed, Mohamed; Chtioui, Hichem; Hammami, Mokhless
A Morse lemma at infinity for Yamabe type problems on domains. Annales de l'I.H.P. Analyse non linéaire, 20 no. 4 (2003), p. 543-577
Texte intégral djvu | pdf | Analyses MR 1981400 | Zbl 1109.35351

URL stable: http://www.numdam.org/item?id=AIHPC_2003__20_4_543_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Ahmedou M., El Mehdi K., Computation of the difference of topology at infinity for Yamabe-type problem on annuli-domains, Duke Math. J. 94 (1998), I: 215–229, II: 231–255.
Article |  MR 1638658 |  Zbl 0966.35043
[2] Ahmedou M., El Mehdi K., On an elliptic problem with critical nonlinearity in expanding annuli, J. Funct. Anal. 163 (1999) 29-62.  MR 1682847 |  Zbl 0954.35068
[3] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., 182, Longman, Harlow, 1989.  MR 1019828 |  Zbl 0676.58021
[4] Bahri A., An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension, Duke Math. J. 281 (1996) 323-466.
Article |  MR 1395407 |  Zbl 0856.53028
[5] A. Bahri, Scalar-curvature problems in high dimension spheres, to appear.
[6] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: The effect of the topology on the domain, Comm. Pure Appl. Math. 41 (1988) 253-294.  MR 929280 |  Zbl 0649.35033
[7] Bahri A., Coron J.M., The scalar curvature problem on the standard three-dimensional sphere, J. Func. Anal. 95 (1991) 106-172.  MR 1087949 |  Zbl 0722.53032
[8] Bahri A., Li Y., Rey O., On a variational problem with lack of compactness: The topological effect of the critical points at infinity, Calc. Var. Partial Differential Equations 3 (1995) 67-94.  MR 1384837 |  Zbl 0814.35032
[9] Ben Ayed M., Chen Y., Chtioui H., Hammami M., On the prescribed scalar curvature problem on 4-manifolds, Duke Math. J. 84 (1996) 633-667.
Article |  MR 1408540 |  Zbl 0862.53034
[10] Ben Ayed M., Chtioui H., Hammami M., The scalar-curvature problem on higher dimensional spheres, Duke Math. J. 93 (1998) 379-424.
Article |  MR 1625991 |  Zbl 0977.53035
[11] Brezis H., Coron J.M., Convergence of solutions of H-systems or how to blow bubbles, Arch. Rational Mech. Anal. 89 (1985) 21-56.  MR 784102 |  Zbl 0584.49024
[12] Rey O., The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52.  MR 1040954 |  Zbl 0786.35059
[13] Sacks J., Uhlenbeck K., The existence of minimal immersion of 2-spheres, Ann. Math. (2) 113 (1981) 1-24.  MR 604040 |  Zbl 0462.58014
[14] Sedlacek S., A direct method for minimizing the Yang–Mills functional over 4-manifolds, Comm. Math. Phys. 86 (1982) 515-527.
Article |  MR 679200 |  Zbl 0506.53016
[15] Struwe M., A global compactness result for elliptic boundary value problem involving limiting nonlinearities, Math. Z. 187 (1984) 511-517.  MR 760051 |  Zbl 0535.35025
[16] Taubes C.H., Path-connected Yang–Mills moduli spaces, J. Differential Geom. 19 (1984) 337-392.  MR 755230 |  Zbl 0551.53040
Copyright Cellule MathDoc 2014 | Crédit | Plan du site